# SDR DALA2023103008902

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 70,217 hours, 26,354 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3760 -ATB- DUE TO LEFT WING BODY OVERHEAT INDICATION. ICING CONDITIONS IN ORD. CORRECTIVE ACTION: FOUND M370 SENSOR BROKEN UNDER CLAMP. REPLACED SAME. OPS CHECKS GOOD. (LP 4277596)
